# SDR VNAA202307290005

- Difficulty date: June 22, 2023
- Submitted: July 29, 2023
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 46,419 hours, 35,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR SILL UPPER SURFACE HAS AREA OF CORROSION APPROXIMATELY FS 326.00 ADJACENT TO FWD SERVICE DOOR FITTING
